|
Volumn 90, Issue 17, 2003, Pages
|
Quantum extension of the Jarzynski relation: Analogy with stochastic dephasing
|
Author keywords
[No Author keywords available]
|
Indexed keywords
EIGENVALUES AND EIGENFUNCTIONS;
EQUATIONS OF MOTION;
FREE ENERGY;
GREEN'S FUNCTION;
HAMILTONIANS;
MATHEMATICAL MODELS;
MATHEMATICAL TRANSFORMATIONS;
RANDOM PROCESSES;
CLASSICAL SYSTEM;
JARZYNSKI RELATION;
LIOUVILLE EQUATION;
PHASE FLUCTUATIONS;
QUANTUM EXTENSION;
STOCHASTIC DEPHASING;
QUANTUM THEORY;
|
EID: 4344714435
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (250)
|
References (16)
|